MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Pain (1994); Rupture (2208)
Date of Event 11/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for endovascular treatment of an abdominal aortic aneurysm on.It was reported that, approximately 2.5 years post index procedure, the patient presented emergently with abdominal pain.A ct revealed that there was a distal type i endoleak that resulted in a contain abdominal aortic aneurysm rupture.The next day the physician elected to implant an endurant etew2828c82e extension and the type i endoleak was resolved and the aneurysm was excluded.Per the physician, the cause of the event is related to the patient¿s anatomy; continued disease progression of iliac arteries.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7107404
Report Number2953200-2017-01961
Device Sequence Number1069472
Product Code MIH
UDI-Device Identifier00613994991645
UDI-Public00613994991645
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2016
Device Model NumberETLW1620C124E
Device Catalogue NumberETLW1620C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR